# SDR REXA03002

- Difficulty date: May 30, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN COCKPIT AIR RETURN.  PERFORMED HIGH POWER ENGINE RUNS CLEARED 10 AND 14 STAGE DUCTS, NO SMOKE NOTED INSPECTED ACMS AND ENGINES.  NO DEFECTS, OK FOR SERVICE.  (M)
